# SDR DALA2024040804148

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 62,463 hours, 29,846 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat 1cd
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: O2 MASK INOP AT SEAT 1CD. C/A: RESECURED O2 MASK DOOR @1CD PER A320 AMM 35-21. DOOR SECURE. MEL & PLACARDS REMOVED 'M' PROC. REVERSED. (LP: 5276123)
